liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
An alternating method for Cauchy problems for Helmholtz-type operators in non-homogeneous medium
University of Birmingham.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: IMA JOURNAL OF APPLIED MATHEMATICS, ISSN 0272-4960 , Vol. 74, no 1, 62-73 p.Article in journal (Refereed) Published
Abstract [en]

Kozlov & Mazya (1989, Algebra Anal., 1, 144-170) proposed an alternating iterative method for solving Cauchy problems for general strongly elliptic and formally self-adjoint systems. However, in many applied problems, operators appear that do not satisfy these requirements, e.g. Helmholtz-type operators. Therefore, in this study, an alternating procedure for solving Cauchy problems for self-adjoint non-coercive elliptic operators of second order is presented. A convergence proof of this procedure is given.

Place, publisher, year, edition, pages
2009. Vol. 74, no 1, 62-73 p.
National Category
URN: urn:nbn:se:liu:diva-16731DOI: 10.1093/imamat/hxn013OAI: diva2:160512
Available from: 2009-02-14 Created: 2009-02-13 Last updated: 2009-02-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov , Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 381 hits
ReferencesLink to record
Permanent link

Direct link